# SDR IPXA09558029

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW DIFFICULT TO OPEN.  CLEANED AND LUBRICATED SEAL IN UPPER AFT CORNER REF AMM 56-11-53-4.  OK TO CONTINUE.
